# SDR 2008FA0000639

- Difficulty date: September 2, 2008
- Submitted: September 29, 2008
- Operation: General aviation
- Aircraft: N121HC
- Make and model: Cirrus SR22
- Aircraft serial: 0277
- Engine: Cont IO550*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 13431003
- Condition: Corroded
- Location: Te Flaps
- Part time: 724 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP HINGES IN ALL POSITIONS BOTH LT AND RT HAVE INTERGRANDULAR CORROSION NEAR THE POINT OF FAILURE. PN 13431-003,  PN 13431-004, 13432-002, QTY 2, 13433-006, 13433-005.  CONDITION WAS FOUND AT ANNUAL INSPECTION. (K)
